# SDR DHL9780757C

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 678-690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER L/E MOUNT SURF HAS CORROSION FROM XFS 678. TO XFS 690.  REMOVED LEVEL II CORROSION IAW SM 51-1-8 AND FOUND AREA TO BE BEYONG LIMITS, CUT OUT DAMAGED SECTION OF SKIN AND FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 57-2-1F38.  CUT OUT DAMAGED SECTION OF SKIN AND FABRICATED REPAIR DOUBLER AND FILLER IAW SM 57-2-1F38.  TREATED AND PRIMED FAYING SURFACES IAW SM 51-1-8.  INSTALLED REPARIED DOUBLER AND FILLER IAW SRM 57-2-1, FIG 38.  SEALED EDGES OF DOUBLER IAW SRM 51-1-15.  REPAIR SIZE: 105 BY 6.
